| Model Number |
2K41-37 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient identifier: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer observed falsely elevated architect stat troponin-i result for one patient.The second sample drawn from this patient generated falsely elevated architect stat troponin-i result which was questioned by the physician.The samples were repeated on another instrument and the questioned result (sample 2) repeated lower.It is suspected the falsely elevated result was due to preanalytical error.The following data was provided: customer¿s reference range: =0.03 is negative; 0.04-0.29 is indeterminate; >/= 0.3 is positive unit of measure = ng/ml on (b)(6) 2022: (b)(6) initial result = 0.02 ng/ml, repeat result (isr63038) = 0.02 ng/ml.(b)(6) initial result = 1.42 ng/ml, repeat result (isr63038) = 0.01 ng/ml.(b)(6) initial result = 0.02 ng/ml, repeat result (isr63038) = 0.02 ng/ml.No impact to patient management was reported.
Additional Manufacturer Narrative
The complaint investigation for the architect stat troponin-i reagent lot 95418un22 included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and field data review.Return testing was not completed as returns were not available.Trending review determined no trends for the issue for the product.Device history record review did not identify any non-conformances, potential non-conformances or deviations with the likely cause lot and complaint issue.Labeling was reviewed and adequately addresses the customer issue.The historical performance in the field of reagent lot 95418un22 was evaluated using worldwide data.The patient median data (divided into 3 groups) and cal f rlu mean were analyzed and compared to an established control limit.This evaluation indicated that all three levels of the patient medians and the cal f rlu mean for the lot 95418un22 are within the established limits.Therefore, no unusual reagent lot performance was identified for the lot 95418un22.Based on our investigation, no systemic issue or deficiency with the architect stat troponin-i lot 95418un22 was identified.